# SDR UALA2011081704368

- Difficulty date: August 17, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 74,966 hours, 21,616 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4L SLIDE LIGHT NOT ILLUMINATED.  CLEANED LIGHT SOCKET AND LED MOD, OPS CHECKED OK.  OPERATED DOOR 5 TIMES NO PROBLEMS.
